# SDR 08FDEA01120

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 9059M71G03
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT T/R TRANSLATING SLEEVE AFT LOWER FAIRING IS CRACKED AT THE FWD CORNER.  THE CRACK WAS PREVIOUSLY STOP DRILLED BUT HAS PROGRESSED BEYOND THE STOP DRILL.  REMOVED FAIRING IAW SRM 51-35-01;  VOL II. LOCATED & DRILLED HOLES IN THE SUBSTRUCTURE IAW SRM 51-31-01;  VOL II. INSTALLED SUBSTRUCTURE IAW SRM 51-35-01 VOL II. INSTALLED FAIRING IAW SRM 51-35-01 VOL II.
